5 Signs That Your Child May Be Abusing Opiates

Opiate Abuse and Dependence (Now called Opiate Use Disorder) is a tremendous problem in our country. Drug overdoses and deaths are rampant. We all worry about our kids being involved with dangerous drugs. Here are five signs to help determine if your child is abusing Opiates.

  1. Pupil size of eyes very small, constricted, “pin-point” pupils.
  2. Variations of moods and actions, from upbeat and active to sick in bed.
  3. Dilated pupils-during times of withdrawal symptoms.
  4. Never having any money, always needing money, stealing.
  5. Needle marks on arms.

Other signs that your kid is involved with Opiates may be the type of friends he or she associates with. A decrease in school grades and/or attendance may be another important sign that there are drugs involved.

A good thing to do is to talk with your child, and to try and keep and open channel of dialogue between you and your child. You wish to convey, that you will accept your child and their faults unconditionally. Try not to lecture; rather, try to be a good listener when it comes to understanding your child.

Talk to everybody to get at the truth. Speak with siblings, cousins, your child’s friends, classmates and teachers. Whatever it takes, right? I mean, you must protect your kid at all costs!

If you or a loved one is suffering with an Opiate problem, or a problem with alcohol or other drugs; call for help today: 601-261-9101 Or online at: www.TheDrugandAlcoholDetoxClinic.com There’s Still Hope!

Leave a Reply

Your email address will not be published. Required fields are marked *

1 × three =